Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.net/journal/ojdm
E-mail: [email protected]
Citations    
"Discrete Differential Geometry and the Structural Study of Protein Complexes"
written by Naoto Morikawa,
published by Open Journal of Discrete Mathematics, Vol.7 No.3, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top